# SDR SWIA200819737

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 28,058 hours, 37,382 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LT PACK FAILED AND A BURNING SMELL WAS NOTED.  (FLT 5476)  INSPECTED AND WASHED LT PACK HEAT EXCHANGER ASSEMBLY.  OPS CHECK GOOD AT THIS TIME.
